MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER MICRO NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3251-24
Medical Device Problem Codes Connection Problem (2900); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the deltec gripper micro needles gripper failed to latch back into the safety latch.The operator pulled up the safety arm and heard a click sound.The needle was left exposed.This product problem was observed prior to patient use.The product was not used on the patient.

Brand Name
DELTEC GRIPPER MICRO NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10811622
Report Number3012307300-2020-11269
Device Sequence Number3526217
Product Code FPA
UDI-Device Identifier10610586029745
UDI-Public10610586029745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-3251-24
Device Catalogue Number21-3251-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1